MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 340/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 340/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.055S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4).Manufacturing date: 28-jun-2021.Expiration date: 31-may-2031.Part number: 04.037.055s, 10mm/130 deg ti cann tfna 340mm/left ¿ sterile.Lot number: 231p190 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, nonconformance review met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, nonconformance review met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿surgeon perforated the femoral neck with the helical blade¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, while inserting a tfna nail, the surgeon perforated the femoral neck with the helical blade.The nail and helical blade were extracted, and reinserted.The helical blade was repositioned in the femoral neck and the surgery was completed successfully.During extraction, one of the prongs of the connection interface was slightly bent; however the nail was successfully reconnected and inserted.There was a (15) minute surgical delay.The procedure was successfully completed with no patient consequences.This report is for (1) 10/130 deg ti cann tfna 340/left - sile.This is report 2 of 2 for (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 340/LEFT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12639940
Report Number2939274-2021-06126
Device Sequence Number3413480
Product Code HSB
UDI-Device Identifier10886982096111
UDI-Public10886982096111
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.055S
Device Catalogue Number04.037.055S
Device Lot Number231P190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIA 2 BONE HARVESTING KIT 520MM STERILE; TFNA FENESTRATED HELICAL BLADE 75 - SILE
Patient Age48 YR
Patient Weight68